# SDR 95FDEA01747

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2432 · Battery/Charger System
- Part: Shunt Mount
- Part number: AAN7214501
- Condition: Melted
- Location: Lt Emer Dc Bus
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER TEST WOULD NOT PASS.  FOUND BATTERY AMMETER SHUNT S4-1, MOUNT HAD MELTED WHERE SHUNT IS ATTACHED TO THE L EMERGENCY DC BUS FEED RCCB, B1-189.  R EPLACED BATTERY EQUIPMENT PANEL AND F/C OK PER MM 21-34-00.  ALSO, EPCU R-T-S TEST PASSED PER MM 24-08-01.
